# SDR FDEA200901060182

- Difficulty date: January 6, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Component: Door
- Component part number: A5217542101263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER/CREW DOOR EXTERNAL SKIN LOWER EDGE IS DENTED.  REMOVED L-2 DOOR IAW AMM 52-13-11-4.  REMOVED SEAL RETAINER IAW SRM 52-10-00.  CHECKED DAMAGE, OUT OF LIMITS.  REMOVED DAMAGE AREA OF THE SKIN IAW SRM 52-10-00, PG 217; FIG 204.  INSTALLED DOUBLER IAW SRM 51-40-20.  PRIMED AND PAINTED DOUBLER IAW SRM 51-21-10 AND SRM 51-23-10.  INSTALLED L-2 DOOR IAW AMM 52-13-12-4; PG 3; PARA D.  CHECKED BONDING WIRES IAW AMM 20-28-11-0.
